Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 271279, 5 pages
Research Article

Nonuniqueness versus Uniqueness of Optimal Policies in Convex Discounted Markov Decision Processes

1Departamento de Matemáticas, Universidad Autónoma Metropolitana-Iztapalapa, Avenida San Rafael Atlixco 186, Col. Vicentina, 09340 México, DF, Mexico
2Universidad Anáhuac México-Norte, Avenida Universidad Anáhuac 46, Lomas Anáhuac, 52786 Huixquilucan, MEX, Mexico
3Facultad de Matemáticas, Universidad Veracruzana, Circuito Gonzalo Aguirre Beltrán s/n, Zona Universitaria, 91000 Xalapa, VER, Mexico

Received 16 October 2012; Accepted 12 February 2013

Academic Editor: Debasish Roy

Copyright © 2013 Raúl Montes-de-Oca et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Hadamard, Sur les Problemes aux Derivees Partielles et Leur Signification Physique, Princeton University Bulletin, 1902.
  2. D. Cruz-Suárez, R. Montes-de-Oca, and F. Salem-Silva, “Conditions for the uniqueness of optimal policies of discounted Markov decision processes,” Mathematical Methods of Operations Research, vol. 60, no. 3, pp. 415–436, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. O. Hernández-Lerma and J. B. Lasserre, Discrete-Time Markov Control Processes, vol. 30, Springer, New York, NY, USA, 1996. View at MathSciNet
  4. J. A. E. E. Van Nunen and J. Wessels, “A note on dynamic programming with unbounded rewards,” Management Sciences, vol. 24, no. 5, pp. 576–580, 1978. View at Google Scholar
  5. A. L. Peressini, F. E. Sullivan, and J. J. Uhl, Jr., The Mathematics of Nonlinear Programming, Springer, New York, NY, USA, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  6. K. Tanaka, M. Hoshino, and D. Kuroiwa, “On an -optimal policy of discrete time stochastic control processes,” Bulletin of Informatics and Cybernetics, vol. 27, no. 1, pp. 107–119, 1995. View at Google Scholar · View at MathSciNet